Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 12, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Feb 28, 2012, 10:08 PM CST for Labette County, Montgomery County, Kansas. It was in force for 22 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2012, 10:08 PM CST (04:08 UTC)
- Expired
- Feb 28, 2012, 10:30 PM CST
- In force
- 22 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 117 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 10:19 PM CST | TSTM WND GST 62 | Parsons, KS | 62 MPH WIND GUSTS MEASURED ON WEATHER LAB SITE. |
| Feb 28, 10:19 PM CST | HAIL 1.75 | Parsons, KS | |
| Feb 28, 10:20 PM CST | TSTM WND DMG | Labette, KS | *** 3 INJ *** EMERGENCY MANAGER REPORTED 3 TRAILERS BLOWN OVER. ONE HAD A RESIDENT THAT SUSTAINED SERIOUS INJURIES. TWO OTHER MINOR INJURIES WERE REPORTED, NO DETAILS ON THOSE YET. ALL INJURIES HAVE BEEN TRANSPORTED TO HOSPITALS. ALSO SOME POWER LINES DOWN. MA |
| Feb 28, 10:22 PM CST | TSTM WND DMG | Parsons, KS | SEVERAL REPORTS OF DAMAGE ACROSS LABETTE COUNTY AND SOME INJURIES. SPECIFICS UKNOWN AT THIS TIME. |
| Feb 28, 10:23 PM CST | TSTM WND GST 70 | Parsons, KS | |
| Feb 28, 10:23 PM CST | HAIL 1.5 | 1 W Parsons, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 8:10 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 482 m²/s²
- 0-3 km storm-relative helicity
- 563 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
154 WUUS53 KICT 290408 SVRICT KSC099-125-290430- /O.NEW.KICT.SV.W.0012.120229T0408Z-120229T0430Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 1008 PM CST TUE FEB 28 2012 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LABETTE COUNTY IN SOUTHEAST KANSAS... EASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS... * UNTIL 1030 PM CST * AT 1005 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR CHERRYVALE...OR 15 MILES SOUTHWEST OF PARSONS...AND MOVING EAST AT 65 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. AT 10:00 PM A 65 MPH WIND GUST WAS REPORTED ON THE SOUTH SIDE OF INDEPENDENCE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PARSONS...MOUND VALLEY...EDNA...ALTAMONT...BARTLETT...ANGOLA... DENNIS AND LABETTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3738 9562 3738 9509 3699 9517 3700 9564 TIME...MOT...LOC 0407Z 272DEG 55KT 3725 9549 WIND...HAIL 70MPH 0.75IN $$ LAUGEMAN
1 follow-up statement
414 WWUS53 KICT 290432 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1032 PM CST TUE FEB 28 2012 KSC099-125-290440- /O.EXP.KICT.SV.W.0012.000000T0000Z-120229T0430Z/ MONTGOMERY KS-LABETTE KS- 1032 PM CST TUE FEB 28 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY COUNTY HAS EXPIRED... ...THE SEVERE THUNDERSTORM WARNING FOR LABETTE COUNTY HAS BEEN REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM CST. REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LABETTE COUNTY UNTIL 1045 PM CST. LAT...LON 3738 9562 3738 9509 3699 9517 3700 9564 TIME...MOT...LOC 0430Z 272DEG 55KT 3724 9505 $$ ES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 5:57 PM CST, 4 hours 11 minutes earlier.
Area forecast discussion, Feb 28, 5:57 PM CST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 557 PM CST TUE FEB 28 2012 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN HAZARDS: THUNDERSTORMS THIS EVE...AND GUSTY WINDS. NORTH TO SOUTH ORIENTED DRYLINE WILL GRADUALLY PUSH EASTWARD ACROSS CENTRAL/SOUTH CENTRAL KS THROUGH MID EVENING...AND SHOULD PUSH OUT OF SOUTHEAST KS SHORTLY AFTER 06Z. CONVECTION SHOULD CONTINUE TO DEVELOP SOUTHWARD ALONG DRYLINE THIS EVENING WITH MID- LEVEL COLD AIR ADVECTION SPREADING IN FROM THE WEST. CARRYING VCTS AT SLN/HUT/ICT TIL 04Z...AND AT CNU FROM 04Z-06Z...BUT MAY NEED TO UPGRADE TO TEMPO TS IF RADAR TRENDS DICTATE SUCH. DAMAGING WINDS WILL BE THE MAIN THREATS FROM ANY STORMS AT THE AIRPORT TERMINALS. CLEARING EXPECTED BEHIND DRYLINE PASSAGE. SW-WRLY WINDS WILL GUST TO 30-35KT THIS EVENING BEFORE RELAXING SOME LATER TONIGHT. DIURNAL HEATING/MIXING WEDNESDAY WILL ALLOW W-NWRLY WINDS TO AGAIN GUST TO AROUND 30 KT AREA WIDE. JMC && .PREV DISCUSSION... /ISSUED 329 PM CST TUE FEB 28 2012/ DISCUSSION... FORECAST CONCERNS FOCUS AROUND SEVERE THUNDERSTORM CHANCES LATE THIS AFTERNOON THROUGH THIS EVENING. TONIGHT: SCATTERED THUNDERSTORMS ARE ATTEMPTING TO INITIATE CURRENTLY ALONG THE DRYLINE OVER WESTERN KS...WITH THE MOST ROBUST CONVECTION OVER FAR NORTHWEST/NORTHERN KS AND SOUTHWEST/SOUTHERN NE...WHERE MAIN MID/UPPER DYNAMIC FORCING IS FOCUSING AHEAD OF APPROACHING SHORTWAVE. HOWEVER FURTHER SOUTH ACROSS WESTERN KS...CONVECTION IS STRUGGLING TO GET GOING...AND WILL LIKELY CONTINUE TO STRUGGLE THROUGH THE AFTERNOON DUE TO WEAKER MID/UPPER FORCING AND ASSOCIATED WEAKER MID-LEVEL COOLING. PER MODEL SOUNDINGS...THIS ALONG WITH PERSISTENT LOW CLOUDS IS CONTRIBUTING TO POOR LOW TO MID-LEVEL LAPSE RATES. HOWEVER...AS SOUTHERN FRINGE OF SHORTWAVE FORCING AND ASSOCIATED MID-LEVEL COOLING OVERSPREAD THE AREA...IN CONCERT WITH CONTINUED LOW-LEVEL MOISTURE ADVECTION AND INCREASING INSTABILITY AHEAD OF A SHARPENING DRYLINE...COULD SEE A FEW ISOLATED STORMS GET GOING BY EARLY THIS EVENING ALONG/JUST AHEAD OF THE DRYLINE...MAINLY WEST OF THE I-135/HIGHWAY 14 CORRIDORS. STORMS WILL BE SLOW TO STRENGTHEN GIVEN WEAKLY MODEST INSTABILITY AND POOR LAPSE RATES. HOWEVER...STRENGTH OF LOW AND DEEP LAYER SHEAR COULD FAVOR A FEW LOW-TOPPED SUPERCELLS AND/OR SMALL LINE SEGMENTS...WITH THE MAIN RISKS BEING ISOLATED STRAIGHT-LINE DAMAGING WINDS AND QUARTER SIZE HAIL. CANNOT COMPLETELY RULE OUT A BRIEF TORNADO GIVEN THE STRONGLY SHEARED ENVIRONMENT...BUT POOR LOW-LEVEL LAPSE RATES AND INSTABILITY ARE FACTORS AGAINST TORNADO POTENTIAL. LATER THIS EVENING AS BETTER MID-LEVEL COOLING OVERSPREADS SOMEWHAT BETTER MOISTURE/INSTABILITY IN CONJUNCTION WITH A STRENGTHENING LOW-LEVEL JET...THINKING THUNDERSTORM COVERAGE AND INTENSITY WILL INCREASE GENERALLY EAST OF THE I-135/35 CORRIDORS. THINKING MAIN STORM MODE WILL BE BROKEN LINE SEGMENTS WITH EMBEDDED SUPERCELL STRUCTURES...CAPABLE OF ISOLATED SEVERE WIND GUSTS AND MARGINALLY LARGE HAIL. DESPITE COOLING BOUNDARY LAYER...INCREASING MOISTURE AND LOW-LEVEL SHEAR/HELICITY MAY PROMOTE A CONTINUED SLIGHT TORNADO POTENTIAL. ACTIVITY SHOULD QUICKLY EXIT EASTERN KS BY AROUND MIDNIGHT. WED-THU: FAIRLY MILD AND DRY WEATHER IS ANTICIPATED WED-THU AHEAD OF THE NEXT SYSTEM APPROACHING OVER THE WESTERN STATES...WITH HIGH TEMPERATURES IN THE 60S WED AND 60S-70S THU. FRI: NEXT CHANCE OF PRECIPITATION SHOULD ARRIVE FOR FRIDAY...MAINLY OVER THE NORTHWEST HALF OF KS...ALONG A MID-LEVEL FRONTAL ZONE ASSOCIATED WITH SHORTWAVE ENERGY APPROACHING FROM THE WEST. PRECIPITATION COULD MIX WITH SNOW FRIDAY MORNING. ALL-IN- ALL...WIDESPREAD AND/OR HEAVY PRECIPITATION IS NOT ANTICIPATED WITH THIS FEATURE. SAT-TUE: PER MODEL CONSENSUS...COOLER WEATHER IS ANTICIPATED FRIDAY THROUGH THE WEEKEND...AS EASTERN CONUS TROUGHING DEEPENS...ALLOWING COOLER CANADIAN AIR TO SPILL SOUTH...WITH HIGHS IN THE 40S-50S. WARMER WEATHER SHOULD RETURN BY EARLY NEXT WEEK THOUGH...AS MORE TROUGHING APPROACHES OVER THE WESTERN STATES...AND RIDGING INCREASES OVER THE EAST. KLEINSASSER FIRE WEATHER... STOUT/GUSTY WEST TO NORTHWEST WINDS IN CONCERT WITH ABOVE NORMAL TEMPERATURES AND LOW RELATIVE HUMIDITY VALUES WILL RESULT IN VERY HIGH TO MARGINALLY EXTREME GRASSLAND FIRE DANGER WEDNESDAY...HIGHEST OVER CENTRAL KANSAS. FIRE DANGER SHOULD REMAIN SOMEWHAT ELEVATED ON THURSDAY...BUT WILL NOT BE AS HIGH AS WEDNESDAY DUE TO SLACKENING WINDS. KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 36 62 35 68 / 50 0 0 0 HUTCHINSON 36 60 33 67 / 40 0 0 10 NEWTON 37 60 36 67 / 50 0 0 0 ELDORADO 38 61 36 68 / 60 0 0 0 WINFIELD-KWLD 38 64 38 70 / 60 0 0 0 RUSSELL 32 60 30 63 / 10 0 0 10 GREAT BEND 32 60 31 64 / 10 0 0 10 SALINA 37 60 32 65 / 50 0 0 10 MCPHERSON 36 60 33 66 / 50 0 0 10 COFFEYVILLE 45 65 37 74 / 80 0 0 0 CHANUTE 42 62 36 72 / 80 0 0 0 IOLA 42 61 36 71 / 80 0 0 0 PARSONS-KPPF 41 64 37 73 / 80 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR KSZ032-033-047>051- 067-068-082-083-091-092. &&
Hazardous weather outlook, Feb 28, 4:17 PM CST, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 417 PM CST TUE FEB 28 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-292230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 417 PM CST TUE FEB 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS EVENING AND TONIGHT ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO THE EVENING HOURS...GENERALLY WEST OF A LINE EXTENDING FROM SALINA TO WICHITA. THE STRONGEST ACTIVITY WILL BE CAPABLE OF 60 TO 70 MPH WINDS...QUARTER SIZE HAIL...AND PERHAPS AN ISOLATED BRIEF TORNADO. AFTER 8 OR 9 PM...THUNDERSTORM COVERAGE SHOULD INCREASE...GENERALLY EAST OF A LINE EXTENDING FROM SALINA TO WICHITA. THE MAIN THREATS WILL CONTINUE TO BE 60 TO 70 MPH WINDS...QUARTER SIZE HAIL AND PERHAPS AN ISOLATED TORNADO. THUNDERSTORMS WILL EXIT EASTERN KANSAS BY AROUND MIDNIGHT. WHERE THE GROUND IS DRY...VERY HIGH GRASSLAND FIRE DANGER IS LIKELY THROUGH THE EVENING ACROSS PORTIONS OF CENTRAL AND SOUTH- CENTRAL KANSAS. STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THE EVENING...STRONGEST WEST OF INTERSTATE 135. PLEASE REFER TO THE LATEST WIND ADVISORY STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY HIGH TO MARGINALLY EXTREME GRASSLAND FIRE DANGER LEVELS ARE LIKELY ON WEDNESDAY OVER MOST OF THE AREA...HIGHEST OVER CENTRAL AND EAST-CENTRAL KANSAS. VERY HIGH FIRE DANGER WILL BE POSSIBLE THURSDAY OVER SOUTHEAST KANSAS...AND NEXT MONDAY OVER THE ENTIRE AREA. FURTHERMORE...A LIGHT MIX OF RAIN AND SNOW WILL BE POSSIBLE OVER CENTRAL KANSAS LATE THURSDAY NIGHT THROUGH FRIDAY MORNING. NO ACCUMULATION IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED FROM LATE THIS AFTERNOON THROUGH THE EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP PJH/RBL/ADK
In the hours before
Local storm report, Feb 28, 9:25 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
925 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST CEDAR VALE 37.11N 96.50W
02/28/2012 E80 MPH CHAUTAUQUA KS EMERGENCY MNGR
HAIL TO 1.5 INCH IN DIAMETER ALSO ACCOMPANIED THE SEVERE
WIND GUSTS.
&&
JMCLocal storm report, Feb 28, 9:26 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
926 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL CEDAR VALE 37.11N 96.50W
02/28/2012 E1.50 INCH CHAUTAUQUA KS EMERGENCY MNGR
WIND GUSTS TO 80 MPH ACCOMPANIED THE LARGE HAIL.
&&
JMCLocal storm report, Feb 28, 9:43 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
943 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG CEDAR VALE 37.11N 96.50W
02/28/2012 CHAUTAUQUA KS EMERGENCY MNGR
POWER LINES DOWN, 10 INCH TREES SNAPPED, AND A ROOF BLOWN
OFF OF AN ANNOUNCERS BOX AT THE ARENA.
&&
ARLLocal storm report, Feb 28, 9:51 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
951 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST EUREKA 37.82N 96.29W
02/28/2012 M58 MPH GREENWOOD KS AWOS
&&
JMCLocal storm report, Feb 28, 9:53 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
953 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TSTM WND GST WINFIELD 37.27N 96.97W
02/28/2012 M60 MPH COWLEY KS ASOS
&&
ARLLocal storm report, Feb 28, 10:08 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1008 PM CST TUE FEB 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 4 N GEUDA SPRINGS 37.17N 97.15W
02/28/2012 SUMNER KS LAW ENFORCEMENT
A HOUSE WAS SEVERELY DAMAGED AT 80TH STREET AND OXFORD
ROAD.
&&
JMCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:18 PM CST | Severe Thunderstorm Warning | ICT | Kingman, Reno | 42 min |
| Feb 28, 6:30 PM CST | Tornado Warning | ICT | Reno | 30 min |
| Feb 28, 6:58 PM CST | Tornado Warning | ICT | Harvey, McPherson, Reno | 32 min |
| Feb 28, 7:25 PM CST | Tornado Warning | ICT | McPherson, Marion | 50 min |
| Feb 28, 7:52 PM CST | Tornado Warning | ICT | Chase, Marion | 38 min |
| Feb 28, 8:07 PM CST | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 53 min |
| Feb 28, 8:52 PM CST | Special Weather Statement | ICT | Butler, Chase | 28 min |
| Feb 28, 8:52 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 53 min |
| Feb 28, 9:01 PM CST | Severe Thunderstorm Warning | ICT | Butler, Chase, Elk, Greenwood | 59 min |
| Feb 28, 9:31 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 59 min |
| Feb 28, 10:26 PM CST | Severe Thunderstorm Warning | ICT | Labette | 9 min |
| Feb 29, 3:21 AM CST | Red Flag Warning | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 14 hr |
| Feb 29, 12:12 PM CST | Wind Advisory | ICT | Ellsworth, Lincoln, Russell, Saline | 3 hr |
| Feb 29, 3:47 PM CST | Fire Weather Watch | ICT | Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.